# SDR UPS00832070

- Difficulty date: March 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 64,540 hours, 24,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37721962
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  FLOORBEAM ATTACH FITTING IS CRACKED AT STA. 160,  LBL 60,  STR. 21 LT.     REMOVED, FABRICATED AND RTEPLACED FITTING I.A.W. DWG.3772916 AND SRM  51-1-20D.
